CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Distributed Continuous-Time Algorithms for Resource Allocation Problems Over Weight-Balanced Digraphs 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 11, 页码: 3116-3125
Authors:  Deng, Zhenhua;  Liang, Shu;  Hong, Yiguang
Favorite  |  View/Download:21/0  |  Submit date:2018/11/16
Distributed optimization  multiagent systems  nonsmooth analysis  projected dynamical systems  resource allocation  weight-balanced digraphs  
Distributed Continuous-Time Algorithms for Resource Allocation Problems Over Weight-Balanced Digraphs 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 11, 页码: 3116-3125
Authors:  Deng, Zhenhua;  Liang, Shu;  Hong, Yiguang
Favorite  |  View/Download:8/0  |  Submit date:2019/10/28
Distributed optimization  multiagent systems  nonsmooth analysis  projected dynamical systems  resource allocation  weight-balanced digraphs  
Privacy Preservation in Distributed Subgradient Optimization Algorithms 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 7, 页码: 2154-2165
Authors:  Lou, Youcheng;  Yu, Lean;  Wang, Shouyang;  Yi, Peng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Asynchronous optimization  distributed optimization  heterogeneous-stepsize  privacy preservation  
Privacy Preservation in Distributed Subgradient Optimization Algorithms 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 7, 页码: 2154
Authors:  Lou, Youcheng;  Yu, Lean;  Wang, Shouyang;  Yi, Peng
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Distributed Optimization Design of Continuous-Time Multiagent Systems With Unknown-Frequency Disturbances 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2017, 卷号: 47, 期号: 8, 页码: 2058-2066
Authors:  Wang, Xinghu;  Hong, Yiguang;  Yi, Peng;  Ji, Haibo;  Kang, Yu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Adaptive internal model  distributed optimization  multiagent systems  unknown-frequency disturbance  
Distributed Optimization for a Class of Nonlinear Multiagent Systems With Disturbance Rejection 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2016, 卷号: 46, 期号: 7, 页码: 1655-1666
Authors:  Wang, Xinghu;  Hong, Yiguang;  Ji, Haibo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Distributed optimization  disturbance rejection  internal model (IM)  multiagent systems  nonlinear systems